Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: The Mathematics of Business by W. V. Lovitt, H. F. Holtzclaw
Review by: R. W. Burgess
The Accounting Review
Vol. 2, No. 4 (Dec., 1927), pp. 419-421
Stable URL: http://www.jstor.org/stable/239016
Page Count: 3
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available

Page Thumbnails

  • Thumbnail: Page 
419
    419
  • Thumbnail: Page 
420
    420
  • Thumbnail: Page 
421
    421